# SDR LOSA9504

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC855B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Power Pack
- Part number: 2718009015
- Condition: Malfunctioned
- Location: Rt Hyd Syst
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

LAS - CREW RPORTED RT ENGINE HYDRAULIC LIGHT REMAINED LIT, AFTER START-UP AND RT HYDRAULIC PRESSURE GAUGE INDICATED ZERO.  MAINTENANCE FOUND HYDRAULIC PRESSURE NORMAL AFTER BYPASSING FLAP SYSTEM BY PULLING 'FLAP CONTROL' C/B.  RT ENGINE HYDRAULIC PUMP AND FILTER WAS REPLACED PER MM.  FLAP CONTROL VALVE WAS CHANGED DUE TO LEAKING AND HYDRAULIC POWER PACK CHANGED TO CORRECT LOW PRESSURE.  ACFT RELEASED FOR SERVICE.  (W)
